MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROPONENT EL DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION PROPONENT EL DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number L221
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this device was suspected of exhibiting premature battery depletion behavior.A decrease in the estimated battery longevity was observed between follow-up visits.The most recent estimated battery longevity is showing 3.5 years remaining.This device currently remains implanted and in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this device was suspected of exhibiting premature battery depletion behavior.A decrease in the estimated battery longevity was observed between follow-up visits.The most recent estimated battery longevity is showing 3.5 years remaining.This device currently remains implanted and in service.No adverse patient effects were reported.Additional information: new information was provided which indicates that this device was explanted and replaced.No additional adverse patient effects were reported.This device is expected for return.
 
Additional Manufacturer Narrative
Should additional information become available, a supplemental report will be provided.
 
Event or Problem Description
It was reported that this device was suspected of exhibiting premature battery depletion behavior.A decrease in the estimated battery longevity was observed between follow-up visits.The most recent estimated battery longevity is showing 3.5 years remaining.This device currently remains implanted and in service.No adverse patient effects were reported.Additional information: further information was provided from the field representative indicating that this device still remains implanted, and that the patient has not yet had a follow-up visit since the premature battery depletion was observed.Should additional information become available, a supplemental report will be provided.

Brand Name
PROPONENT EL DR
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key16386108
Report Number2124215-2023-07101
Device Sequence Number5515068
Product Code LWP
UDI-Device Identifier00802526559112
UDI-Public00802526559112
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
N970003/S167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/28/2019
Device Model NumberL221
Device Catalogue NumberL221
Device Lot Number723061
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2023
Supplement Date Received by Manufacturer07/30/2023
02/06/2024
Initial Report FDA Received Date02/16/2023
Supplement Report FDA Received Date08/22/2023
02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown